Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Subtracting out complex singularities in numerical integration

Author: F. G. Lether
Journal: Math. Comp. 31 (1977), 223-229
MSC: Primary 65D30
MathSciNet review: 0423768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the numerical approximation of definite integrals over $ [ - 1,1]$, in which the function f to be integrated has isolated singularities near $ [ - 1,1]$. Complex variable techniques are used to study the effectiveness of the method of subtracting out complex singularities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

PII: S 0025-5718(1977)0423768-2
Keywords: Complex singularities, quadrature, subtracting out singularities
Article copyright: © Copyright 1977 American Mathematical Society